# SDR CALA2017111704070

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 68,016 hours, 7,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 0999
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ILLUMINATED AT 36HJK AND 33HJK CEILING AREA. REPLACED THE CHARGER ASSY & PERFORMED A INSTALLATION TEST.  FOUND TO BE NORMAL IAW AMM 33-51-06-960-803, REV 81.
